Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Can a yeast infection continue for two months even after taking 4 Diflucan tablets ?

what do i do after having this yeast indections for almost two months. i have taken a thirty day perscription and i have also had 4 diflucan tablets try nothing seems to work i am going crazy like this .could this be something other than a yeast infection
Asked On : Fri, 27 May 2011
Answers:  5 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
In conditions like cervicitis amongst herbal medicines we use roots of ten herbs which are collectively called dashmool and a herb very good to eliminate the inflammation in combination with trifla guggul which acts as natural anti biotic. These are believed to cover infection and also act as uterine tonics.
Answered: Sat, 28 May 2011
I find this answer helpful
Homeopath Dr. Pradyumna Shiwan's  Response
Hello !
Dear Toby goldston the information provided by you only comprises of what medicine you have taken other than "yeast indication ", which is not sufficient to prescribe a medicine it is highly advisable that you should mention the causation, location , sensation ,modality & concomitant symptoms this would help us to prescribe a medicine , though it is highly advisable that you consult a good homoeopath .
take care have homoeopathic medicine stay healthy .
Answered: Sat, 28 May 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
You should get a swab test to confirm yeast infection.Also get your blood sugar tested.PCOS needs to be rule out also.
Answered: Fri, 27 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to healthcaremagic
cervicitis may be due to other causes like chlamydia, trichomoniasis,gonorrhea, or hpv there any discharge? better to consult a gynecologist and get evaluated for it.
if its other than fungal then new medications may be needed.
take care
Answered: Fri, 27 May 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
The yeast infection in Ayurveda is kapha and pitta disorder mixed. you had not any treatment from long time. Then alternative ayurvedic therapy will be very effective.
If you have itching and burning sensations with a thick discharge from the genitalia, use tirphala tea instead of licorice. Follow the same preparations but put a tablespoon of triphala in a pint of water and boil. Cool it and strain before using the tea as a douche.
vaginal hygiene is very important to maintain avoidance of repeated yeast infection..
take care
Answered: Fri, 27 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor